Document Detail


"Foam Cone" exuding from the mouth and nostrils following heroin overdose.
MedLine Citation:
PMID:  22242632     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
A "foam cone" exuding the mouth and nostrils is a recognized consequence of anoxia following pulmonary edema. In this report, we illustrate and explain this phenomenon in victims of heroin overdose.
Authors:
Ricardo Jorge Dinis-Oliveira; Agostinho Santos; Teresa Magalhães
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Toxicology mechanisms and methods     Volume:  22     ISSN:  1537-6524     ISO Abbreviation:  Toxicol. Mech. Methods     Publication Date:  2012 Feb 
Date Detail:
Created Date:  2012-01-16     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101134521     Medline TA:  Toxicol Mech Methods     Country:  England    
Other Details:
Languages:  eng     Pagination:  159-60     Citation Subset:  IM    
Affiliation:
Department of Legal Medicine and Forensic Sciences, Faculty of Medicine, University of Porto , Porto , Portugal.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Fin reduction is a novel and unexpected teratogenic effect of amikacin-treated zebrafish embryos.
Next Document:  Probing structural features of Alzheimer's amyloid-? pores in bilayers using site-specific amino aci...